# SDR AU970226

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-622R
- Engine: Pwa PW4158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Landing Gear Pos
- Component: Airbus, A3233265300
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR UPLOCK SWITCH FAULTY
